Been taking Janumet after breakfast and Metformin after dinner for three years. Together with one-hour daily walk my weight reduced from 75 kg to healthier 68 kg. (I am 5ft 9in.) But since a few days my weight has started increasing (69.6 kg today morning). Is prolonged use harmful? My sugar level varies from 120 to 165 in mornings or 2-3 hours after meals.
Has your diet changed? Metformin won't cause weight gain. The loss it causes can level off. People have been on these meds for years. Is there a possibility you're retaining fluid?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Mar 2011 • 1 answer
I was just placed on janumet and my initial dosage is 50-1000 twice a day, is it better to start out
Updated 20 Feb 2012 • 1 answer
Updated 28 Dec 2013 • 1 answer
Updated 11 Feb 2014 • 2 answers
Updated 23 Jun 2015 • 1 answer